Alert archive / South Carolina / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Columbia, SC
NWS Columbia, SC issued this flash flood warning at Jun 11, 2014, 5:05 PM EDT for Richland County, South Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2014, 5:05 PM EDT (21:05 UTC)
- Expired
- Jun 11, 2014, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Richland County, SC
The radar
The Columbia radar (KCAE), 12 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218
WGUS52 KCAE 112105
FFWCAE
SCC079-120000-
/O.NEW.KCAE.FF.W.0004.140611T2105Z-140612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
505 PM EDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...THIS
INCLUDES THE CITY OF COLUMBIA.
* UNTIL 800 PM EDT
* AT 500 PM EDT...WEATHER RADAR SHOWED SLOW MOVING THUNDERSTORMS
WITH HEAVY RAIN MOVING INTO THE COLUMBIA AREA.
EXPECT SIGNIFICANT FLOODING IN POOR-DRAINAGE AREAS...ESPECIALLY
IN THE FIVE POINTS AREA...THE INTERSECTION OF WHALEY AND MAIN
STREETS AND INTERSECTION OF BLOSSOM AND PICKENS STREETS IN COLUMBIA.
DO NOT ATTEMPT TO DRIVE ON FLOODED ROADS. ON FOOT...KEEP AWAY
FROM STORM DRAINS.
REPORT FLOODING TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV OR EMAIL US
AT CAEWX@NOAA.GOV
TO RELAY SEVERE WEATHER REPORTS.
LAT...LON 3389 8088 3387 8098 3393 8102 3398 8105
3399 8105 3401 8108 3411 8114 3419 8093
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:05 PM EDT, 3 hours earlier.
Area forecast discussion, Jun 11, 2:05 PM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 205 PM EDT WED JUN 11 2014 .SYNOPSIS... EXPECT INCREASED RAIN CHANCES AS AN UPPER TROUGH APPROACHES THE REGION FROM THE WEST...AND ATMOSPHERIC MOISTURE INCREASES. WEAK UPPER TROUGHINESS AND SUFFICIENT ATMOSPHERIC MOISTURE WILL PROVIDE CONTINUED CHANCES OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH EARLY NEXT WEEK...WITH NEAR NORMAL TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... MOISTURE HAS BEEN INCREASING THROUGH THE MORNING AND SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE WESTERN PART OF THE CWA AS OF 17Z. EXPECT THIS TREND TO CONTINUE THROUGH THE AFTERNOON INTO THE EARLY EVENING WITH SHOWER AND THUNDERSTORM ACTIVITY OVERSPREADING MOST OF THE CWA. CURRENTLY HAVE POPS IN THE 50 TO 60 PERCENT RANGE. MAY HAVE TO INCREASE THESE TO ACCOUNT FOR LINEAR CONVECTION MOVING EAST ACROSS THE AREA. SEVERE PARAMETERS HAVE BECOME MORE FAVORABLE FOR SEVERE WEATHER THAN WAS ORIGINALLY FORECAST BY THE MODELS WITH SB LI/S IN THE -6 TO -7 RANGE AND THE CRAVEN/BROOKS SIG SEVERE PARAMETER IN THE 20000 TO 30000 RANGE JUST AHEAD OF THE DEVELOPING LINE. MAIN THREAT WILL BE WINDS. ALSO WITH PW VALUES GREATER THAN 1.8 IN AND SOME TRAINING OCCURRING...LOCALIZED FLOODING IS POSSIBLE. HI-RES MODELS HAVE CONVECTION DISSIPATING AFTER 00Z WITH ONLY SCT TO WIDELY SCATTERED SHOWERS OR THUNDERSTORMS THROUGH THE REMAINDER OF THE NIGHT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... THE MAIN UPPER LOW CONTINUES TO WEAKEN AND MOVE EASTWARD TOWARDS THE REGION THURSDAY INTO FRIDAY. THE MAIN TROUGH MOVES EAST FRIDAY...BUT WILL QUICKLY BE REPLACE WITH A SECOND TROUGH DROPPING INTO THE REGION. THIS WILL CONTINUE TO KEEP UNSETTLED CONDITIONS IN THE FORECAST. THERE SHOULD STILL BE ENOUGH LOW-LEVEL MOISTURE AND INSTABILITY IN THE AFTERNOON HOURS TO PRODUCE AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS BOTH DAYS. ACTIVITY SHOULD DIMINISH LATE IN THE EVENING HOURS. AFTERNOON HIGHS THURSDAY ADVERTISED TO BE A FEW DEGREES COOLER UNDER THE UPPER LOW...MAINLY DUE TO THE INCREASE IN CLOUD COVER ASSOCIATED WITH THE LOW. TEMPS THURSDAY IN THE MIDDLE TO UPPER 80S. FOR FRIDAY READINGS SHOULD ONCE AGAIN BE ABLE TO CLIMB TO AROUND 90. OVERNIGHT LOWS FALLING INTO THE MIDDLE TO UPPER 60S BOTH NIGHTS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... LONGER RANGE MODELS NOW SHOWING THE REGION SANDWICHED BETWEEN UPPER RIDGING OFF THE SOUTHEASTERN COAST AND WEAK RIDGING ACROSS THE SOUTHERN MISSISSIPPI VALLEY. THIS KEEPS A WEAK UPPER TROUGH OVER THE AREA INTO THE FIRST PART OF NEXT WEEK. BY MID- WEEK...DEEPER TROUGH TAKES HOLD IN THE WESTERN STATES...HELPING TO BUILD A WEAK RIDGE ACROSS THE EAST. STILL MUCH UNCERTAINTY WITH POPS THROUGH THE PERIOD. WOULD EXPECT TYPICALLY SUMMER PATTERN OF DIURNAL CONVECTION. NEAR CLIMO TEMPS. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE CWA THIS AFTERNOON. HAVE TEMPO MVFR IN TAFS AT AGS AND DNL BETWEEN 18Z AND 22Z AND BETWEEN 20Z AND 00Z AT OGB...CAE...AND DNL. IT IS POSSIBLE THAT VIS WILL VERY BRIEFLY GO TO IFR IN RAIN CORES THAT MOVE OVER THE TERMINAL BUT DID NOT GO THIS LOW IN THE TAF. CONVECTION WILL DISSIPATE AFTER 00Z WITH ONLY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED DURING THE REMAINDER OF THE OVERNIGHT HOURS. HOWEVER...WITH INCREASED SURFACE MOISTURE DUE TO THE RAINFALL...FOG MAY BECOME AN ISSUE FROM AROUND 09Z THROUGH 13Z. WILL HAVE TO MONITOR WHERE THE RAIN FALLS AND HOW SKY CONDITIONS EVOLVE OVERNIGHT. THE 00Z AND 06Z TAF ISSUANCE SHOULD HAVE A BETTER HANDLE ON THIS POSSIBILITY. WIND WILL GENERALLY BE FROM THE SOUTH TO SOUTHWEST AT 10KTS OR LESS THROUGH THE PERIOD EXCEPT FOR HIGHER WIND SPEEDS AND GUSTS IN THUNDERSTORMS. EXTENDED AVIATION OUTLOOK...SCATTERED THUNDERSTORMS EACH DAY MAY CAUSE BRIEF MVFR CIGS/VSBYS. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Jun 11, 4:20 AM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 420 AM EDT WED JUN 11 2014 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-120830- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 420 AM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS LIKELY THIS AFTERNOON THROUGH EARLY TONIGHT. A FEW OF THE STORMS COULD REACH SEVERE LIMITS AND PRODUCE STRONG DAMAGING WIND GUSTS. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 11, 2:27 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
227 PM EDT WED JUN 11 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL KEYSVILLE 33.23N 82.23W
06/11/2014 M0.75 INCH BURKE GA EMERGENCY MANAGER
BURKE COUNTY EM REPORTED DIME SIZE HAIL IN
KEYSVILLE LASTING 5 MINUTES.
&&
NWS COLUMBIA SC
IRIS SYSTEMSpecial weather statement, Jun 11, 3:05 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
305 PM EDT WED JUN 11 2014
SCZ020-025>027-111930-
EDGEFIELD-LEXINGTON-NEWBERRY-SALUDA-
305 PM EDT WED JUN 11 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EDGEFIELD...
LEXINGTON...NEWBERRY AND SALUDA COUNTIES THROUGH 330 PM EDT...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WARD...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...LEESVILLE AND RIDGE SPRING...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&
LAT...LON 3422 8162 3405 8135 3386 8155 3387 8157
3375 8173 3375 8174 3384 8182
TIME...MOT...LOC 1905Z 211DEG 31KT 3393 8167
WRSSpecial weather statement, Jun 11, 3:28 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
328 PM EDT WED JUN 11 2014
SCZ020-026-027-112015-
LEXINGTON-NEWBERRY-SALUDA-
328 PM EDT WED JUN 11 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON...NEWBERRY
AND SALUDA COUNTIES THROUGH 415 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RIDGE SPRING...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...LEESVILLE AND RIDGE SPRING...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&
LAT...LON 3423 8160 3410 8130 3383 8153 3384 8154
3385 8154 3387 8157 3381 8165 3381 8166
3395 8173
TIME...MOT...LOC 1927Z 211DEG 18KT 3392 8164
WRSSpecial weather statement, Jun 11, 4:03 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
403 PM EDT WED JUN 11 2014
GAZ077-SCZ026-027-030-035-112045-
AIKEN-BARNWELL-BURKE-LEXINGTON-SALUDA-
403 PM EDT WED JUN 11 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE...LEXINGTON...
SALUDA...AIKEN AND BARNWELL COUNTIES THROUGH 445 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST
OF MONETTA TO 7 MILES EAST OF NEW ELLENTON TO SARDIS...MOVING
NORTHEAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BARNWELL...BATESBURG...BLACKVILLE...LEESVILLE...NEW ELLENTON...RIDGE
SPRING...WILLISTON...SARDIS AND SAVANNAH RIVER SITE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&
LAT...LON 3295 8184 3291 8205 3333 8172 3375 8174
3381 8165 3384 8175 3388 8175 3399 8137
3357 8127 3349 8137 3348 8130 3345 8126
3315 8122 3310 8131 3315 8155 3309 8160
3304 8154 3291 8176
TIME...MOT...LOC 2002Z 242DEG 25KT 3380 8149 3342 8151
3299 8176
WRSSpecial weather statement, Jun 11, 4:19 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
419 PM EDT WED JUN 11 2014
SCZ021-028-112045-
FAIRFIELD-RICHLAND-
419 PM EDT WED JUN 11 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD AND
RICHLAND COUNTIES THROUGH 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF WINNSBORO TO 13 MILES WEST OF BLYTHEWOOD...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
WINNSBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&
LAT...LON 3455 8090 3450 8089 3448 8090 3447 8088
3425 8083 3423 8085 3415 8129 3424 8132
3424 8131 3425 8133 3454 8143 3457 8142
TIME...MOT...LOC 2019Z 253DEG 25KT 3458 8126 3417 8113
WRSSpecial weather statement, Jun 11, 4:57 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
457 PM EDT WED JUN 11 2014
SCZ035-036-041-112200-
BAMBERG-BARNWELL-ORANGEBURG-
457 PM EDT WED JUN 11 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BAMBERG...ORANGEBURG
AND BARNWELL COUNTIES THROUGH 600 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR OLAR...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAMBERG...BLACKVILLE...BROOKDALE...DENMARK AND ORANGEBURG...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV AND
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. &&
LAT...LON 3314 8116 3322 8135 3360 8125 3366 8117
3351 8081 3331 8098
TIME...MOT...LOC 2057Z 203DEG 20KT 3322 8124
WRSThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:29 PM EDT | Special Weather Statement | CAE | Aiken | 61 min |
| Jun 10, 11:54 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Saluda | 51 min |
| Jun 11, 12:19 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, McCormick, Newberry, Richland and 1 more | 56 min |
| Jun 11, 12:58 AM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry, Richland | 51 min |
| Jun 11, 1:33 AM EDT | Special Weather Statement | CAE | Fairfield | 27 min |
| Jun 11, 1:34 PM EDT | Special Weather Statement | CAE | Edgefield | 56 min |
| Jun 11, 1:45 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield | 45 min |
| Jun 11, 3:05 PM EDT | Special Weather Statement | CAE | Saluda | 25 min |
| Jun 11, 3:28 PM EDT | Special Weather Statement | CAE | Saluda | 47 min |
| Jun 11, 4:03 PM EDT | Special Weather Statement | CAE | Aiken, Barnwell | 42 min |
| Jun 11, 4:19 PM EDT | Special Weather Statement | CAE | Fairfield | 26 min |
| Jun 11, 4:24 PM EDT | Severe Thunderstorm Warning | CAE | Lexington, Newberry | 35 min |
| Jun 11, 4:50 PM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 3 hr |
| Jun 11, 4:57 PM EDT | Special Weather Statement | CAE | Bamberg | 63 min |
| Jun 11, 5:07 PM EDT | Special Weather Statement | CAE | Richland | 23 min |
| Jun 11, 5:36 PM EDT | Special Weather Statement | CAE | Fairfield | 39 min |
| Jun 11, 6:00 PM EDT | Special Weather Statement | CAE | Kershaw | 60 min |
| Jun 11, 6:39 PM EDT | Special Weather Statement | CAE | Kershaw, Lancaster | 66 min |
Nearby
Flash Flood Warnings in South Carolina, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.